| Model Number |
18-3356 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Arrhythmia (1721)
| Date of Event |
11/02/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No device deficiency was reported which may have contributed to the report of st segment elevation.The physician did not specifically identify a device cause for the st elevation, only that device involvement was possible.St elevation is a known possible complication of catheter ablation procedures.Both a catheter and sheath are used to perform the pvi procedure, with only the catheter returned.No deficiency which may have led to the reported event was found in the returned device.
Event or Problem Description
During a pulmonary vein isolation (pvi) procedure to treat atrial fibrillation, st elevation was noted before ablation began.Coronary angiography showed slight stenosis so nitroglycerin was administered, slightly improving the st elevation.The pvi procedure was performed.No air entry or thrombus were identified and the possibility of coronary spasms was not denied.The cause of the st elevation is not known.